# SDR QXEA200500517

- Difficulty date: March 1, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR FS 280 BULKHEAD LEFT HAND LOWER WEB IS CORRODED AT FLOOR LEVEL.  REPAIRED IAW REO 670-53-11-052.
